Anadin Original - 16 Caplets

Anadin Original - 16 Caplets

Andrews Original Effervescent Salts 150g

Andrews Original Effervescent Salts 150g

Anadin Original - 32 Caplets

Contains aspirin which relieves pain, lowers temperature and reduces inflammation, as well as just a shot of caffeine to perk you up again
£3.05
Availability: Out of stock
Details

Anadin Original - 32 Caplets contain aspirin which relieves pain, lowers temperature and reduces inflammation, as well as just a shot of caffeine to perk you up again.

These pain relief caplets can relieve pains associated with a variety of problems, from toothache or the common cold to lumbago and sciatica.

More Information
More Information
Ebay Store Medicines
directions

Please read the instructions and information on the product packaging and in the leaflet enclosed.

Adults, the elderly and young persons over 16 should take 1-2 tablets by mouth every 4 hours, to a maximum of 12 tablets in 24 hours. Tablets should be swallowed with a drink of water.

Do not give to children under 16 unless your doctor tells you to.

Do not take if: you are allergic to aspirin or any of the other ingredients listed in the enclosed leaflet; you have ever had a stomach ulcer, perforation or bleeding; you have haemophilia or are taking medicines that reduce blood clotting e.g. warfarin; or you are breastfeeding.

Talk to your doctor or pharmacist before taking these tablets if you are pregnant, asthmatic, or suffer from dehydration, liver or kidney problems.

Do not exceed stated dose. If symptoms persist for more than 3 days, consult your doctor.

for short term use only. If your symptoms continue for more than 3 days, see a doctor.

ingredients Each Anadin tablet contains the following active ingredients: Aspirin 325mg, Caffeine 15mg.

For more information and full ingredients please see leaflet enclosed.

Keep out of sight and reach of children.
Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Anadin Original - 32 Caplets
Your Rating